# SDR SWIA202164460

- Difficulty date: December 3, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD EQUIPMENT COMPARTMENT FLOOR HAS CRACK IN LEFT CORNER AREA @FS200.00 & WL79.50   (C CHECK RO 2/17/2022)   REPAIRED FWD EQUIPMENT COMPARTMENT FLOOR FS200.00 WL79.50 REF CRJ700 SRM 53-11-43-201-001-A01. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY
